i got an abootion on may 15th. i had unprotected sex afterwards. on my 2 week check up the ultrasound came back fine, she prescribed me the nuvaring and advised to take a pregnancy test on june 13. i went to the store and bought a double pack i took the first one on the 10th and it was completely negative. i took the second one with my first morning urine this morning (the 13th) and there was a VERY faint line, you have to really look at it to see. then i went back to look at the one i took tues. and there was a darker line on it than the one i just took. now i heard something about an evaportion line showing up...i think that is what could be it bc that line was NOT there when i took it initally...
anyways..im worried and really need some advice!!
okay maybe i worded that wrong.. i know your not supposed to look at a test after 10 min....when i took the test on tuesday i am almost sure there was NO line there i checked to be sure....but the test i took this morning there was a faint faint line...now if the line was not there tuesday...why is it there now?? i mean i dont want to be pregnant...and i would never get another abortion, i would just think if i took the test tuesday if there was hormones left over it would show up..
If it is FAINT FAINT, then it may just simply be where a darker line would show up IF you were pregnant. You know what I am saying? There is a place where the ink would get darker, and maybe you are seeing that.
I had 2 abortions in 2 months, because I did get pregnant after my first abortion. I cannot use hormones, and my husband and I used condoms, and they did not break!
I would NOT think it is a negative thing to have more than one abortion.. One or 2 or 3 etc.. does not make a difference.. You have to do what is right for you in any situation.
Hun the hormones from actually being pregnant can and will stay in your body... if she said test by the 13th Id wait till the 15th + I believe it can take a month or go to let go. Whether an abortion or miscarriage.
Also just to let you know it takes birth control a while to work into your system after begining it. So just because you recieved a form of BC doesnt mean it was effective in your body.